# SDR DALA108206315

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 37,193 hours, 4,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS BETWEEN ROWS 51KJH AND 61KJH INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHTS AT 61KJH.  OPERATIONAL CHECK WAS GOOD.
